... and I've seen spotting for the past 12 days now. I called my nurse and she gave me a pill to stop it but I'm feeling bloated is this normal side effects???
It is often the case that bleeding will be erratic for the first 2 or 3 shots, which could mean bleeding all the time (lightly or heavily), or bleeding some days then not others. If it's very heavy then you may need to be monitored for anemia (iron deficiency).
Typically after 2 or 3 shots, bleeding will stop all together.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I got the depo shot in September, my dr. Said it will be over in December. I've been?
Posted 10 Dec 2013 • 2 answers
Posted 13 Jan 2015 • 1 answer
Depo-Provera - I am 18 years old I took the first shot December and was supposed to take my 2nd shot
Posted 6 Apr 2015 • 2 answers
Depo-Provera - I got my first depo shot on may 29, the last day of my cycle. I waited 5 days before?
Posted 24 Jun 2015 • 1 answer
Posted 12 Sep 2016 • 1 answer